# SDR DALA2024071807239

- Difficulty date: July 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 57,830 hours, 30,247 cycles
- System (JASC): 5711 · Wing Spar
- Part: Skin
- Condition: Corroded
- Location: Rh Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3140 CORROSION EXTERNAL SKIN TRAILING EDGE AREA BETWEEN RIB20 AND RIB 21 ON RH WING. CORRECTIVE ACTION: PERFORMED REPAIR AREA LOC.ON TRAILING EDGE AREA ON LOWER SURFACE OF UPPER SKIN AT LEVEL RIB 20 AND RIB 21 ON RH WING AS PER A319 SRM 51-74-00. (0452484)
